# SDR DALA2024112211151

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,686 hours, 39,132 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Limiter
- Condition: Tripped
- Location: Flap Torque
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0654 -FCNT/DE- DUE TO TRAILING EDGE FLAP DISAGREE ON APPROACH. CORRECTIVE ACTION: RESET NUMBER 4 FLAP TRANSMISSION TORQUE LIMITER. SERVICED NUMBER 4 AND NUMBER 1 FLAP TRANSMISSIONS. CYCLED FLAPS, OPERATION AND INDICATION NORMAL.
